# SDR CALA9801284

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN PRESSURE WEB SKIN AT STA 1183  BULKHEAD, RT SIDE, WL 188.  THE CRACKED AREA WAS CUT OUT, DOUBLERS WERE FABRICATED AND INSTALLED IAW EA 553A0022.
